# SDR QXEA2021081700409

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 7,877 hours, 4,781 cycles
- System (JASC): 2701 · Control Column Section
- Part: Hook And Loop
- Condition: Detached
- Location: Cntrl Colmn Boot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL CHECK AFTER PUSHBACK, CONTROL COLUMN WAS BINDING WITH RUBBER BOOT AROUND THE CONTROL COLUMN WHEN PUSHING FORWARD MAKING IT DIFFICULT TO GET FULL GREEN FLIGHT CONTROL INDICATIONS FOR ELEVATORS ON MFD. REMOVED FROM SERVICE. FOUND CONTROL-COLUMN BASE DUST COVER VELCRO FASTENER PARTLY DETACHED. INSTALLED VELCRO FASTENER TO THE CONTROL COLUMN DUST-COVER IAW E175 AMM 25-12-11-400-801-A STEP 4.G. PERFORMED FLIGHT CONTROL FOM CHECK PER GPM 9.2.5. CHECK GOOD. A/C OK FOR SERVICE.
